# SDR YENA2023051900542

- Difficulty date: May 10, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 144
- Aircraft time: 39,866 hours, 25,850 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#8448, CUN-BOS. 'GOUGE BELOW L1 DOOR NEEDS TO BE REPAIRED; DAMAGE REPAIRED PER EC# E23-355-02,' (CONSIDERED AS A MAJOR REPAIR)
